# SDR UPS04442755

- Difficulty date: July 13, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 420 - 460 LBL 60 - 64 SEAT TRACK CROWN FOUND CORROSION.  SEAT TRACK SECTION REPLACED AND INSTALLED AS PER SRM 51-10-01 PAGE 8 A AND 51-30-02.
